Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 18, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 14, 2015, 4:08 AM EST. It took effect at Feb 14, 2015, 7:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2015, 4:08 AM EST (09:08 UTC)
- In effect from
- Feb 14, 2015, 7:00 PM EST
- Expired
- Feb 15, 2015, 7:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
434 WHUS72 KMLB 140908 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 408 AM EST SAT FEB 14 2015 AMZ570-572-151500- /O.EXP.KMLB.SC.Y.0016.000000T0000Z-150214T0900Z/ /O.NEW.KMLB.SC.Y.0017.150214T0908Z-150214T1500Z/ /O.NEW.KMLB.SC.Y.0018.150215T0000Z-150215T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 408 AM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY. * WINDS AND SEAS...A LONG PERIOD SWELL WILL CONTINUE TO PRODUCE SEAS UP TO 7 FEET THROUGH LATE THIS MORNING. WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC THIS EVENING. A FEW GUSTS TO GALE FORCE WILL BE POSSIBLE WELL OFFSHORE LATE TONIGHT. THESE WINDS WILL BUILD SEAS BACK UP TO 7 TO 8 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-151500- /O.EXP.KMLB.SC.Y.0016.000000T0000Z-150214T0900Z/ /O.NEW.KMLB.SC.Y.0017.150214T0908Z-150214T1500Z/ /O.NEW.KMLB.SC.Y.0018.150215T0600Z-150215T1500Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 408 AM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 1 AM TO 10 AM EST SUNDAY. * WINDS AND SEAS...A LONG PERIOD SWELL WILL CONTINUE TO PRODUCE SEAS UP TO 7 FEET THROUGH LATE THIS MORNING. WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS BACK UP TO 7 TO 8 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-151500- /O.NEW.KMLB.SC.Y.0018.150215T0000Z-150215T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 408 AM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY. * WINDS AND SEAS...WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE THIS EVENING AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS UP 5 TO 7 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-151500- /O.NEW.KMLB.SC.Y.0018.150215T0600Z-150215T1500Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 408 AM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY. * WINDS AND SEAS...WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC LATE TONIGHT. THESE WINDS WILL BUILD SEAS UP 5 TO 7 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
407 WHUS72 KMLB 142034 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 334 PM EST SAT FEB 14 2015 AMZ550-552-570-572-151500- /O.CON.KMLB.SC.Y.0018.150215T0000Z-150215T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 334 PM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... * WINDS AND SEAS...WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE THIS EVENING AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS UP 5 TO 7 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-151500- /O.CON.KMLB.SC.Y.0018.150215T0600Z-150215T1500Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 334 PM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... * WINDS AND SEAS...LONG PERIOD SWELLS WILL CONTINUE TO PRODUCE SEAS UP TO 6 FEET MOST OF THE NIGHT. WEST- NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS BACK UP TO 7 TO 8 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
824 WHUS72 KMLB 150302 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1002 PM EST SAT FEB 14 2015 AMZ570-572-151500- /O.EXT.KMLB.SC.Y.0018.000000T0000Z-150216T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1002 PM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS AND SEAS...WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE THIS EVENING AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS UP 7 TO 8 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-151500- /O.EXT.KMLB.SC.Y.0018.150215T0600Z-150216T0000Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1002 PM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 7 PM EST SUNDAY... * WINDS AND SEAS...LONG PERIOD SWELLS WILL CONTINUE TO PRODUCE SEAS UP TO 6 FEET MOST OF THE NIGHT. WEST- NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS BACK UP TO 7 TO 8 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-151500- /O.CON.KMLB.SC.Y.0018.000000T0000Z-150215T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 1002 PM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE THIS EVENING AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS UP 5 TO 7 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-151500- /O.CON.KMLB.SC.Y.0018.150215T0600Z-150215T1500Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1002 PM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... * WINDS AND SEAS...LONG PERIOD SWELLS WILL CONTINUE TO PRODUCE SEAS UP TO 6 FEET MOST OF THE NIGHT. WEST- NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS BACK UP TO 6 TO 7 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
121 WHUS72 KMLB 151508 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1008 AM EST SUN FEB 15 2015 ...A COLD FRONT WILL MOVE ACROSS COASTAL WATERS THIS MORNING WITH A PERIOD OF STRONGER WINDS AND HIGHER SEAS. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE NEARSHORE WATERS TODAY. AMZ550-552-555-152315- /O.EXP.KMLB.SC.Y.0018.000000T0000Z-150215T1500Z/ /O.NEW.KMLB.SC.Y.0019.150215T1508Z-150216T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1008 AM EST SUN FEB 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND SEAS...WEST-NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE THIS EVENING AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS UP 5 TO 7 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-152315- /O.CON.KMLB.SC.Y.0018.000000T0000Z-150216T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1008 AM EST SUN FEB 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...LONG PERIOD SWELLS WILL CONTINUE TO PRODUCE SEAS UP TO 6 FEET MOST OF THE NIGHT. WEST- NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TONIGHT AS ANOTHER FRONTAL BOUNDARY MOVES OVER THE LOCAL ATLANTIC. THESE WINDS WILL BUILD SEAS BACK UP TO 7 TO 8 FEET BY EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 3:33 AM EST, 35 minutes earlier.
Area forecast discussion, Feb 14, 3:33 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
333 AM EST SAT FEB 14 2015
.DISCUSSION...
TODAY-TONIGHT...CHILLY START TO THE MORNING ACROSS THE REGION AS
LIGHT NORTHWEST FLOW AND MOSTLY CLEAR SKIES ALLOWED FOR A QUICK
TEMPERATURE FALL EARLIER THIS EVENING THAT HAS SINCE LEVELED OUT.
DEWPOINTS ACROSS THE REGION ARE IN THE MID 30S AT BEST...AND MOST
AREAS IN THE UPPER 30S AND LOW 40S. GIVEN THAT UPSTREAM DEWPOINTS
AREN'T TOO MUCH LOWER...THE PROBABILITY OF FREEZING TEMPERATURES
ACROSS EAST CENTRAL FLORIDA LOOKS SLIM. A FEW COLD HOLLOWS NORTH AND
WEST OF I-4 MAY DROP INTO THE LOW 30S...BRIEFLY TOUCHING
FREEZING...BUT AS A WHOLE WE WILL BOTTOM OUT IN THE UPPER 30S AND
LOW 40S AROUND SUNRISE THIS MORNING. WIND SPEEDS 5-8 MPH ARE TOO LOW
FOR A NOTICEABLE WIND CHILL IMPACT...AND TOO STRONG FOR WIDESPREAD
FROST DEVELOPMENT. WILL KEEP A PATCHY MENTION IN THE FORECAST FOR
AREAS NORTH AND WEST OF I-4.
FLORIDA WILL BE UNDER THE INFLUENCE OF A SURFACE HIGH CENTERED OVER
THE NORTH CENTRAL GULF OF MEXICO AS IT SINKS SOUTHWARDS DURING THE
COURSE OF THE DAY. LIGHT NORTHWEST FLOW BACKS WEST AND BECOMES
BREEZY INTO THE AFTERNOON AHEAD OF NEXT SYSTEM. TEMPERATURES REMAIN
AROUND 10 DEGREES BELOW NORMAL WITH HIGHS REACHING INTO THE LOW TO
MID 60S.
WEAK MID LEVEL SHORTWAVE WILL HELP DRIVE NEXT FRONTAL SYSTEM THROUGH
THE REGION LATE TONIGHT...ANOTHER DRY SYSTEM THAT ONLY SERVES TO
REINFORCE THE COOL AND DRY AIRMASS OVERHEAD. INCREASING LOW LEVEL
WEST-NORTHWEST FLOW AND A FEW MID LEVEL CLOUDS SHOULD HELP HOLD
OVERNIGHT LOWS A LITTLE WARMER IN THE LOW-MID 40S. COLDER
SPOTS...ESPECIALLY ACROSS OSCEOLA-OKEECHOBEE-AND INTERIOR TREASURE
COAST MAY DIP INTO THE UPPER 30S.
SUN-SUN NIGHT...ANOTHER COLD FRONT PUSHES THROUGH EARLY IN THE DAY
WITH A COOL N-NW BREEZE...MOSTLY SUNNY SKIES AND HIGH TEMPERATURES
RANGING FROM LOW/MID 60S NORTH OF I-4 TO UPPER 60S/LOW 70S SOUTH.
SOME MODERATION IN TEMPS OCCURS SUNDAY NIGHT WITH SLIGHT ONSHORE
FLOW AND A FEW MORE CLOUDS REACHING ON THE COAST IN THE OVERNIGHT
HOURS. LOW TEMPS STILL CHILLY INLAND WITH UPPER 30S/LOW 40S... BUT
UPPER 40S/NEAR 50 TREASURE COAST.
MON-WED....LATEST RUNS OF GFS/ECMWF MODELS IN BETTER AGREEMENT WRT
TIMING OF ELONGATING TROFFING ALONG THE GULF COAST EARLY NEXT WEEK.
LOW LEVEL FLOW WILL VEER AROUND SE-S ON MONDAY AND TO THE SW BY TUE
AS A WEAK LOW FORMS AND MOVES ALONG THE BOUNDARY BEFORE DEEPENING/
CYCLOGENESIS OCCURS OFF THE CAROLINA COAST AND PUSHES A TRAILING
COLD FRONT THROUGH LATE TUE INTO EARLY WED.
BREEZY CONDITIONS DEVELOPING ON TUESDAY WITH MENTIONABLE RAIN
CHANCES STARTING ACROSS NORTHERN SECTIONS BY LATE TUE BEFORE RAMPING
UP INTO SCATTERED/CHANCE CATEGORY FOR TUE NIGHT INTO EARLY WED...
BEFORE MUCH DRIER AND COLDER AIR PUSHES IN BEHIND THE FRONT. MAY
NEED TO ADD A THUNDER MENTION IN WITH THE SHOWERS AT SOME POINT
GIVEN THE 140-160KT JET MAX INDICATED CROSSING THE NORTHERN PART OF
THE STATE TUE OVERNIGHT INTO WED. THE LIMITATION MAY AGAIN BE
SURFACE INSTABILITY...SO WILL MONITOR A LITTLE LONGER BEFORE
ADDING IF WARRANTED.
HIGH TEMPS A LITTLE WARMER ON MON WITH UPPER 60S NORTH AND LOW/MID
70S SOUTH...THEN WARM AIR ADVECTION WITH S-SW FLOW AHEAD OF NEXT
FRONT ON TUE WILL ALLOW TEMPS TO CLIMB INTO THE UPPER 70S MANY
LOCATIONS. PRECIP AND FRONTAL TIMING LIKELY AFFECTING OVERNIGHT LOWS
INTO WED AND WED HIGH TEMPS...WITH MOST AREAS EXPECTED TO BOTTOM OUT
IN THE LOW/MID 50S...UPPER 50S/NEAR 60 TREASURE COAST FOR LOWS.
DAYTIME HIGHS WED LOW 60S NORTH/UPPER 60S SOUTH.
THURS-FRI...MUCH COLDER AIR MASS PUSHES IN FOR THE LATE WEEK WITH
TROFFING ALOFT OVER MUCH OF THE EASTERN HALF OF THE CONUS AND COLD
HIGH PRESSURE DROPPING SOUTH OUT OF CANADA. CHILLY THURS MORNING
LOWS IN THE MID/UPPER 30S MUCH OF AREA...DAYTIME HIGHS WILL
STRUGGLE TO REACH ABOVE THE MID/UPPER 50S THROUGH MUCH OF EC FL.
ONLY SLIGHT MODERATION EXPECTED FOR FRIDAY ONCE SLIGHT ONSHORE
COMPONENT DEVELOPS AS HIGH TO THE NORTH SLIDES EAST BUT REMAINING
BELOW NORMAL READINGS FOR MID FEB.
&&
.AVIATION...VFR
&&
.MARINE...
TODAY-TONIGHT... BUOY 41009 HAS BEEN JUST ABOVE 6FT OVERNIGHT IN A
LONG PERIOD SWELL 14-15SEC WITH WINDS STILL A GUSTY NORTHWEST 15KTS.
WITH BUOY 41010 IN THE OPEN ATLANTIC STILL AROUND 9FT AND BUOY 41114
AROUND 5FT OFF FT PIERCE...SUGGESTS THAT 7FT SEAS ARE STILL LIKELY
OCCURRING SOMEWHERE IN THE GULF STREAM THIS MORNING. SO WILL EXTEND
THE CURRENT SCA FOR ONE MORE CYCLE THROUGH LATE MORNING.
WHILE CONDITIONS OVER THE LOCAL ATLANTIC WILL MODERATE SLIGHTLY THIS
AFTERNOON...A WESTERLY WIND SURGE ARRIVES BY EVENING AHEAD OF/ALONG
THE NEXT FRONTAL BOUNDARY DROPPING INTO THE WATERS. GUSTY WEST-
NORTHWEST WINDS WILL OVERSPREAD THE WATERS OVERNIGHT BECOMING 20-
25KTS OFFSHORE/AROUND 20KTS NEARSHORE WITH SOME GUSTS TO GALE FORCE
POSSIBLE OFFSHORE NORTH OF THE CAPE BY LATE TONIGHT.
SEAS INITIALLY 6-7FT OFFSHORE/GULFSTREAM AND 3-5FT NEARSHORE IN A
LONG PERIOD SWELL (14-15SEC) FIRST THING THIS MORNING...BECOMING 3-
5FT OVER ALL THE WATERS INTO THIS EVENING. WIND SURGE DRIVES SEAS
BACK UP TO 7-8FT OFFSHORE BY DAYBREAK SUNDAY THOUGH WIND COMPONENT
WILL KEEP HIGHEST SEAS WELL OFFSHORE.
SUN-WED...SCA CONDITIONS PERSIST INTO SUNDAY MORNING THEN A MODEST
IMPROVEMENT TO BOATING CONDITIONS LATE SUNDAY INTO MONDAY WITH CLOSE
PROXIMITY OF WEAK HIGH PRESSURE ALLOWING WINDS TO SLACKEN. WINDS
WILL BEGIN TO INCREASE AGAIN BY LATER IN THE DAY MON AND FURTHER
INTO TUESDAY...WITH SOUTHWESTERLY OFFSHORE FLOW INCREASING TO 20+KT
AWAY FROM THE COAST...MAYBE EVEN A FEW GUSTS TO GALE FORCE OFFSHORE.
SEAS GENERALLY 2-4 FT NEAR SHORE AND 3-5 FT OFFSHORE MON THRU TUE
MORNING...THEN BUILDING WITH THE INCREASING WINDS LATE TUE INTO
WED...4-6 FT NEAR SHORE/6-9 FT OFFSHORE/GULF STREAM BY LATE WED.
&&
.FIRE WX...
TODAY...WEST-NORTHWEST 20FT WILL WILL REMAIN AT OR BELOW 10 MPH
THIS AFTERNOON...BECOMING MORE WESTERLY WITH TIME AHEAD OF THE
NEXT SYSTEM APPROACHING THE REGION. TRANSPORT WINDS WILL PICK UP
IN THE AFTERNOON AS WELL TO AROUND 20 MPH FROM THE WEST-NORTHWEST.
THIS SHOULD LEAD TO GOOD TO VERY GOOD DISPERSIONS THIS AFTERNOON.
VERY DRY AIRMASS IN PLACE WILL ALLOW RH VALUES TO DROP TO AROUND
25 TO 30 PERCENT ACROSS THE ENTIRE REGION FOR 6-8HRS THIS
AFTERNOON...WITH A FEW AREAS LINGERING BELOW 35 PERCENT AFTER
SUNSET THIS EVENING.
WHILE RECENT DRY WX HAS ALLOWED ERC VALUES TO CLIMB INTO THE
L/M20S...THEY REMAIN WELL BELOW THE THRESHOLD NECESSARY FOR A RED
FLAG WARNING.
SUN-WED...WINDS NEAR BREEZY/GUSTY ON SUN BEHIND LATEST FRONTAL
BOUNDARY. DRIER AIR MASS PERSISTS SUN WITH SOME GRADUAL MOISTENING
BOTH MON/TUE WITH WETTING RAINS FORECAST...MAINLY LATE TUE AFTERNOON
NORTH OF I-4 EXTENDING AREAWIDE TUE OVERNIGHT INTO AT LEAST EARLY
WED WITH THE NEXT SYSTEM TO MOVE ACROSS THE GULF COAST STATES.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 62 45 60 38 / 0 0 0 0
MCO 63 42 69 42 / 0 0 0 0
MLB 62 44 67 44 / 0 0 0 0
VRB 63 42 69 47 / 0 0 0 0
LEE 61 43 66 40 / 0 0 0 0
SFB 63 43 66 41 / 0 0 0 0
ORL 62 45 67 44 / 0 0 0 0
FPR 63 42 70 46 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY
FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR FLAGLER
BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN
INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE
TO SEBASTIAN INLET 20-60 NM.
SMALL CRAFT ADVISORY FROM 1 AM TO 10 AM EST SUNDAY FOR SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO JUPITER
INLET 20-60 NM.
&&
SHORT TERM/AVIATION...MOSES
LONG TERM....GLITTOHazardous weather outlook, Feb 13, 5:30 PM EST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 530 PM EST FRI FEB 13 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-140900- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY- 530 PM EST FRI FEB 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .EXCESSIVE COLD IMPACT... LOW TEMPERATURES EARLY SATURDAY MORNING ARE FORECAST TO REACH THE MID 30S NORTH AND WEST OF ORLANDO. ALTHOUGH THE AIRMASS WILL BE QUITE DRY...PATCHY FROST WILL BE POSSIBLE. NORMALLY COLDER LOCATIONS OF INTERIOR VOLUSIA...LAKE AND NORTHWEST ORANGE COUNTIES MAY BRIEFLY REACH FREEZING. .WIND AND SEA IMPACT... POOR BOATING CONDITIONS CONTINUE OVER THE OPEN ATLANTIC WATERS... ESPECIALLY IN THE VICINITY OF THE GULF STREAM. A DIMINISHING LARGE LONG PERIOD SWELL WILL COMBINE WITH A GENTLE TO MODERATE NORTHWESTERLY BREEZE AND PRODUCE HAZARDOUS SEAS IN THE GULF STREAM OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER NORTH WIND SURGE IS FORECAST FOR SATURDAY NIGHT AND SUNDAY SO BOATING CONDITIONS WILL BECOME HAZARDOUS ONCE AGAIN. A HIGH RISK OF RIP CURRENTS IS EXPECTED AGAIN SATURDAY DECREASING TO A MODERATE THREAT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. ULRICH
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 4:02 AM EST | Rip Current Statement | MLB | Volusia | 14 hr |
| Feb 14, 4:08 AM EST | Small Craft Advisory | MLB | 6 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.